# SDR IPXA10559371

- Difficulty date: April 1, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 AFT CARGO BAY FLOOR SUPPORT HAS SEVERAL AREAS OF CORROSION BS 1446 - 1500 RBL 16.  REPLACED PER SRM 51-40-02, 53-00-53-1A, 53-60-53-01A.
